Skip to Main content Skip to Navigation
Journal articles

A variational approach for optimal control of the Navier-Stokes equations

Pierre Fabrie 1 Mathieu Colin 2, 3, 1, 4
2 CARDAMOM - Certified Adaptive discRete moDels for robust simulAtions of CoMplex flOws with Moving fronts
IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
4 MC2 - Modélisation, contrôle et calcul
Inria Bordeaux - Sud-Ouest, UB - Université de Bordeaux, CNRS - Centre National de la Recherche Scientifique : UMR5251
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00551449
Contributor : Mathieu Colin <>
Submitted on : Monday, January 3, 2011 - 5:18:38 PM
Last modification on : Thursday, February 11, 2021 - 2:54:02 PM

Identifiers

  • HAL Id : inria-00551449, version 1

Collections

Citation

Pierre Fabrie, Mathieu Colin. A variational approach for optimal control of the Navier-Stokes equations. Advances in Differential Equations, Khayyam Publishing, 2010, 15 (9-10), pp.829-852. ⟨inria-00551449⟩

Share

Metrics

Record views

244